# SDR USAA2013090300013

- Difficulty date: September 1, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 52,594 hours, 19,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1457
- Condition: Low Pressure
- Location: L2 Door
- Part time: 52,594 hours, 19,490 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR DAMPER REQUIRES SERVICE. SERVICED L2 DOOR DAMPER IAW AMM 52-10-00-614-001.
